# SDR UIEA2019052604297

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 84,477 hours, 16,971 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SMOKE GOGGLES MISSING 3RD SUPERNUMERARY SEAT. ( INSTALLED SMOKE GOGGLES AT 3RD SUPERNUMERARY SEAT PER AMM 25-64-00. CHECK OK. )
